MathSciNet Relay Station
MathSciNet bibliographic data
MR1974325 20K21 (20K10 20K25)
Göbel, Rüdiger; May, Warren Cancellation of direct sums of countable abelian $p$-groups. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2705–2710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement